ArticleOriginal scientific text

Title

Zeros of Padé approximants for some classes of functions

Authors 1

Affiliations

  1. Institute of Mathematics, Bulgarian Academy of Sciences, BG-1090 Sofia, Bulgaria

Abstract

In the present paper, we deal with functions f(z):=n=0anzn whose coefficients satisfy a special smoothness condition. Theorems concerning the asymptotic behaviour as ,m-fixed,ofthealizedanapriatewayPadéimantsπ_{n,m}!$! are provided. As a consequence, results concerning the limiting distribution of the zeros are deduced.

Bibliography

  1. G. A. Baker, Essentials of Padé Approximants, Academic Press, New York, 1975.
  2. A. Edrei, E. B. Saff and R. S. Varga, Zeros of Sections of Power Series, Springer Verlag, Lecture Notes in Mathematics, Vol. 1002, Berlin, 1983.
  3. R. K. Kovacheva and E. B. Saff (1993), Zeros of Padé Approximants for Entire Functions with Smooth Maclaurin Coefficients, to appear in J. of Approx. Th. (1993).
  4. D. S. Lubinsky, Uniform Convergence of Rows of Padé Table for Functions with Smooth Maclaurin Coefficients, Constr. Approx. 3 (1987), 307-330.
  5. O. Perron, Die Lehre von den Kettenbruechen, 3rd ed., Chelsea Pub., New York, 1957.
  6. E. B. Saff and R. S. Varga, On Zeros and Poles of Padé Approximants to ez, Numer. Math. 25 (1975), 1-14.
Pages:
243-250
Main language of publication
English
Published
1996
Exact and natural sciences